# SDR AALA201808139026

- Difficulty date: August 10, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N9026C
- Make and model: Airbus A319-115
- Aircraft serial: 6429
- Aircraft time: 10,122 hours, 4,541 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD RIGHT ENTRY DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PRESSURE WAS LOW.  SERVICED ENTRY DOOR DAMPER AND EMERGENCY OPERATION CYLINDER TO CORRECT PRESSURE IAWAMM 52-10-00.
